# SDR DXTA2014011305618

- Difficulty date: January 13, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 9,053 hours, 5,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT & BRAKE APPLICATION,   ACFT PULLED SEVERELY TO THE LEFT THEN RIGHT.  ACFT DIRECTIONAL CONTROL WAS VERY DIFFICULT.  BRAKES GRABBED UNCOMFORTABLY.  PERFORMED FUNCTIONAL CHECK OF POWER BRAKES, NO FAULTS FOUND.  BLED BRAKES, FOUND SOME AIR IN NR 2 BRAKE, CONTINUED BLEEDING TO REMOVE AIR FROM SYS.  BRAKES OPS CHECKED GOOD.  WORK PERFORMED IAW AMM 32-42-00.
